# SDR N3XR20201209002

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N638ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11464
- Aircraft time: 5,218 hours
- Engine: Lyc IO360L2A
- Engine time: 10,338 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW12427
- Condition: Stuck
- Location: Nr 2 Cylinder
- Part time: 10,338 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW EXPERIENCED A POWER LOSS AND SIGNIFICANT ENGINE VIBRATION.  THEY EXECUTED A LANDING AT THE NEAREST AIRPORT.  INSPECTION REVEALED THE NR 2 CYLINDER EXHAUST VALVE WAS STICKING.  NO OTHER DAMAGE WAS FOUND.
